Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

levolin use for what?

when prescribed levolin.does it mean child suffered an asthama attack or a bronchal attack
Asked On : Tue, 27 Sep 2011
Answers:  2 Views:  961
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcone.Levolin is a bronchodilater and is used when bronchconstriction is present in the chest.Although bronchoconstriction is present in bronchial asthma it doesn't mean that your child is having asthma since levolin is being used.Any chest infection can cause this bronchoconstriction.Good luck.
Answered: Tue, 27 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It is not necessary that prescribing Levolin given means having asthma attack.
In respiratory infection there is bronchoconstriction giving rise to difficulty in tbreathing.
So to produce broncho dilatation levolin is given and by this breathing becomes easy.
So nothing to worry.
Ok and bye.
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor